MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number AX-80075
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zyno medical is waiting for the arrival of the affected device.
 
Event or Problem Description
On 12/23/2021, zyno medical received a complaint from a user facility representative.It was reported that "an administration set model ax-80075 lot 2109002 set had a particle in the drip chamber after completing a chemo therapy treatment." a patient was involved but was not harmed or injured.The device operator was a registered nurse.The medication being infused was unknown.The contract manufacturer of the affected device is podo xingda (b)(4) medical co.Ltd.
 
Additional Manufacturer Narrative
The service provider provided the investigation report on 03/04/2022.The actual device was inspected.A small piece of circle shaped white object was observed inside the drip chamber.The reported issue is confirmed but the root cause cannot be identified.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2021-00059).
 
Event or Problem Description
This is the second follow-up for the initially filed mdr (3006575795-2021-00059).
 
Additional Manufacturer Narrative
The contract manufacturer provided the investigation report on 05/19/2022.The actual device was inspected.The white particle was confirmed to be an air intake film, which is a component of the administration set.It is believed to be a manual assembly problem during the manufacturing process.Operators at the production site were notified about this complaint and they have been required to pay attention during the production operation.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer Contact
chaoyoung lee
177 pine street
natick, MA 01760
MDR Report Key13208391
Report Number3006575795-2021-00059
Device Sequence Number4564263
Product Code FPA
UDI-Device Identifier00814371020518
UDI-Public00814371020518
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2024
Device Model NumberAX-80075
Device Lot Number2109002
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2021
Supplement Date Received by Manufacturer03/04/2022
05/19/2022
Initial Report FDA Received Date01/10/2022
Supplement Report FDA Received Date03/25/2022
05/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown